# SDR SWIA20231157018

- Difficulty date: October 18, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,981 hours, 34,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE FOUND TO RH SIDE OF THE FUSELAGE, BELOW THE FORWARD EDGE OF THE RH ENGINE, AND IN THE PRESSURE VESSEL. THE DENT IS LOCATED ON THE FUSELAGE BETWEEN FS574.00 AND FS589.00 AND BETWEEN WL 97.50 AND WL 79.50.   DENT MEASURES 15Â€? IN WIDTH BY 12 13/16Â€? IN HEIGHT AND IS 0.423Â€? DEEP. THE DENT IS CENTERED ON A DOUBLE ROW OF RIVETS. REF. AML 1229759 FOR ORIGINAL DISCREPANCY. (FLIGHT 4744 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27322221 WITH THE FOLLOWING CORRECTIVE ACTION: "REPAIRED DENT DAMAGE TO FUSELAGE SKIN BETWEEN FS574.00 - FS589.00 AND STR14R - STR16R IN REF TO REO 601R-53-61-8102, REV--, DATED 2023-11-24. COMPLIED WITH TASK CARD 51-900-1003-SKY."
